# SDR SWIA201541265

- Difficulty date: April 29, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 38,044 hours, 31,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 559 LOWER CAP ANGLES BL 9.00 AND 18.00 LT SIDE AND RT SIDE.  REPAIR AND REINFORCEMENT FOR FS559.00 LOWER CAP ANGLES BL 9.00 AND 18.00 LT SIDE AND RT SIDE IAW REO.
